Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 52 (5) (2020)
Estimates for Certain Integral Inequalities on (p, q)-calculus
by Humaira Kalsoom, Sabir Hussain, Muhammad Amer Latif & Gullnaz Shahzadi
Rudiments of N-framed soft sets
by Muhammad Saeed, Muhammad Rayees Ahmad, Muhammad Saqlain & Muhammad Riaz
On the Shape Factor of Emden-Fowler Equation of Higher Order and its Numerical Solution by Successive Differentiation Method
by Mariam Sultana, M. Khalid & Fareeha Sami Khan
Statistical analysis of subdivision schemes in terms of probability distribution
by Ghulam Mustafa & Muhammad Asghar
On P´olya-Szeg¨ o Type Inequalities via K-Fractional Conformable Integrals
by Saima Rashid, Fahd Jarad, Muhammad Aslam Noor, Khalida Inayat Noor & Farhat Safdar
Optimal bounds for the sine and hyperbolic tangent means
by Monika Nowicka & Alfred Witkowski
Hyper-Zagreb index of graphs based on generalized subdivision related operations
by H. M. Awais, Muhammad Javaid & Abdul Raheem
A Binomial Ideal on Triangulations of-2
by Agha Kashif & Zahid Raza
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved